MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number DL-344-10-K
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Unspecified Infection (1930)
Date of Event 03/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The leads were returned to neuropace and investigated.There was evidence that the leads were damaged as a result of the explant procedure.There was no damage associated with the reported infection.The following leads were explanted; sn (b)(4), udi (b)(4).Sn (b)(4), udi (b)(4).
 
Event or Problem Description
Neuropace was notified that the patient developed an infection at the incision site and subsequently had both depth leads explanted on (b)(6) 2019.The surgical site was washed-out with an antibiotic solution after the leads were removed.Cultures from the procedure are pending.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Culture results provided by treating center.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
MDR Report Key8551031
Report Number3004426659-2019-00013
Device Sequence Number10862956
Product Code PFN
UDI-Device Identifier00855547005038
UDI-Public010085554700503817200828
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberDL-344-10-K
Device Catalogue Number1007607
Device Lot Number25991-1-1-1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/27/2019
Supplement Date Received by Manufacturer05/09/2019
Initial Report FDA Received Date04/25/2019
Supplement Report FDA Received Date05/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age16 YR